# SDR VTZA990211

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Controller
- Part number: 9495411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

IAD/PHI - FLT 7652 - DURING TAXI AT 0700, AIRCRAFT LT ENGINE FLAMED OUT DURING MORNING TTL TEST.  AIRCRAFT WAS EVACUATED ON THE RUNWAY.  MAINTENANCE REMOVED AND REPLACED LT TTL VALVE AND TTL CONTROLLER.  RUN-UP OKAY.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
